Alert archive / North Dakota / Wind Advisories in 2022

Wind Advisory 4, NWS Bismarck, ND

January 20, 202232 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Jan 20, 2022, 1:34 PM MST for 32 counties in North Dakota. It took effect at Jan 21, 2022, 8:00 AM MST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jan 20, 2022, 1:34 PM MST (20:34 UTC)
In effect from
Jan 21, 2022, 8:00 AM MST
Expired
Jan 21, 2022, 9:00 PM MST
In force
13 hr
Issued by
NWS Bismarck, ND
All 32 counties

Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.6 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2022-01-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2022-01-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1382 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

037 
WWUS73 KBIS 202034
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
134 PM MST Thu Jan 20 2022

NDZ040-041-043-044-210445-
/O.NEW.KBIS.WI.Y.0004.220121T1500Z-220122T0000Z/
Slope-Hettinger-Bowman-Adams-
Including the cities of Mott, New England, Marmarth, Bowman, and
Hettinger
134 PM MST Thu Jan 20 2022

...WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM MST FRIDAY...

* WHAT...Northwest winds around 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Adams, Bowman, Hettinger and Slope Counties.

* WHEN...From 8 AM to 5 PM MST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Edwards
7 follow-up statements
749 
WWUS73 KBIS 210337
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
837 PM MST Thu Jan 20 2022

NDZ040-041-043-044-211145-
/O.CON.KBIS.WI.Y.0004.220121T1500Z-220122T0000Z/
Slope-Hettinger-Bowman-Adams-
Including the cities of Mott, New England, Marmarth, Bowman, and
Hettinger
837 PM MST Thu Jan 20 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM MST FRIDAY...

* WHAT...Northwest winds around 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Adams, Bowman, Hettinger, and Slope Counties.

* WHEN...From 8 AM to 5 PM MST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Hollan
041 
WWUS73 KBIS 211219
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
519 AM MST Fri Jan 21 2022

NDZ040-041-043-044-212100-
/O.CON.KBIS.WI.Y.0004.220121T1500Z-220122T0000Z/
Slope-Hettinger-Bowman-Adams-
Including the cities of Mott, New England, Marmarth, Bowman, and
Hettinger
519 AM MST Fri Jan 21 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Adams, Bowman, Hettinger, and Slope Counties.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. 

* ADDITIONAL DETAILS...Areas with fresh snowfall could see some 
  blowing snow through this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Anglin
396 
WWUS73 KBIS 211543
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
943 AM CST Fri Jan 21 2022

NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-212345-
/O.EXB.KBIS.WI.Y.0004.220121T1800Z-220122T0000Z/
Bottineau-Rolette-McHenry-Pierce-Sheridan-Wells-Foster-Burleigh-
Kidder-Stutsman-Emmons-Logan-La Moure-McIntosh-Dickey-
Including the cities of Fessenden, Harvey, Lamoure, Linton,
Tappen, Jamestown, Mcclusky, Shell Valley, Wishek, St. John,
Bismarck, Carrington, Napoleon, Rugby, Rolette, Drake, Towner,
Ashley, Velva, Dunseith, Kulm, Ellendale, Edgeley, Goodrich,
Gackle, Steele, Oakes, Rolla, Strasburg, and Bottineau
943 AM CST Fri Jan 21 2022

...WIND ADVISORY IN EFFECT FROM NOON TO 6 PM CST THIS EVENING...

* WHAT...Northwest winds around 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Central North Dakota including the James River Valley.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. 

* ADDITIONAL DETAILS...Areas with fresh snowfall could see some 
  blowing snow through this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NDZ001>003-009>011-017>021-031>034-042-045-212345-
/O.EXA.KBIS.WI.Y.0004.000000T0000Z-220122T0000Z/
Divide-Burke-Renville-Williams-Mountrail-Ward-McKenzie-Dunn-
Mercer-Oliver-McLean-Golden Valley-Billings-Stark-Morton-Grant-
Sioux-
Including the cities of Parshall, Wilton, Glenburn, Sherwood,
Killdeer, Dickinson, Minot, Mandan, Beach, New Leipzig, New Town,
Watford City, Columbus, Solen, Hazen, Underwood, Portal, Lignite,
Beulah, Center, Selfridge, Mohall, Garrison, Medora, Washburn,
Bowbells, Carson, Elgin, Fort Yates, Halliday, Crosby, Powers
Lake, Stanley, Williston, and Turtle Lake
943 AM CST Fri Jan 21 2022 /843 AM MST Fri Jan 21 2022/

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST/5 PM MST/ THIS EVENING...

* WHAT...Northwest winds around 30 mph with gusts up to 50 mph.

* WHERE...Western North Dakota.

* WHEN...Until 6 PM CST/5 PM MST/ this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. 

* ADDITIONAL DETAILS...Areas with fresh snowfall could see some 
  blowing snow through this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NDZ040-041-043-044-212345-
/O.CON.KBIS.WI.Y.0004.000000T0000Z-220122T0000Z/
Slope-Hettinger-Bowman-Adams-
Including the cities of Mott, New England, Marmarth, Bowman, and
Hettinger
843 AM MST Fri Jan 21 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

* WHAT...Northwest winds around 30 mph with gusts up to 50 mph.

* WHERE...Adams, Bowman, Hettinger, and Slope Counties.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. 

* ADDITIONAL DETAILS...Areas with fresh snowfall could see some 
  blowing snow through this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Edwards
661 
WWUS73 KBIS 211850
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
1250 PM CST Fri Jan 21 2022

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-220000-
/O.CON.KBIS.WI.Y.0004.000000T0000Z-220122T0000Z/
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La
Moure-McIntosh-Dickey-
Including the cities of Carrington, Parshall, Hettinger,
Fessenden, Wilton, Marmarth, Glenburn, Dunseith, Sherwood,
Killdeer, Tappen, Dickinson, Minot, Mcclusky, Mandan, Beach, New
Leipzig, New Town, Watford City, Columbus, Solen, Shell Valley,
Hazen, New England, Wishek, Underwood, Ellendale, St. John,
Bismarck, Portal, Lignite, Harvey, Mott, Lamoure, Napoleon,
Beulah, Rugby, Center, Bowman, Rolette, Selfridge, Drake, Towner,
Ashley, Velva, Linton, Mohall, Edgeley, Jamestown, Garrison,
Medora, Washburn, Bowbells, Carson, Elgin, Fort Yates, Halliday,
Goodrich, Gackle, Steele, Oakes, Rolla, Kulm, Crosby, Strasburg,
Powers Lake, Stanley, Williston, Turtle Lake, and Bottineau
1250 PM CST Fri Jan 21 2022 /1150 AM MST Fri Jan 21 2022/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST/5 PM MST/ THIS 
EVENING...

* WHAT...Northwest winds around 30 mph with gusts up to 50 mph.

* WHERE...Western and central North Dakota, including the James 
  River Valley.

* WHEN...Until 6 PM CST/5 PM MST/ this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. 

* ADDITIONAL DETAILS...Areas with fresh snowfall could see some 
  blowing snow through this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Edwards
931 
WWUS73 KBIS 212324
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
524 PM CST Fri Jan 21 2022

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-220400-
/O.EXT.KBIS.WI.Y.0004.000000T0000Z-220122T0400Z/
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La
Moure-McIntosh-Dickey-
Including the cities of Carrington, Parshall, Hettinger,
Fessenden, Wilton, Marmarth, Glenburn, Dunseith, Sherwood,
Killdeer, Tappen, Dickinson, Minot, Mcclusky, Mandan, Beach, New
Leipzig, New Town, Watford City, Columbus, Solen, Shell Valley,
Hazen, New England, Wishek, Underwood, Ellendale, St. John,
Bismarck, Portal, Lignite, Harvey, Mott, Lamoure, Napoleon,
Beulah, Rugby, Center, Bowman, Rolette, Selfridge, Drake, Towner,
Ashley, Velva, Linton, Mohall, Edgeley, Jamestown, Garrison,
Medora, Washburn, Bowbells, Carson, Elgin, Fort Yates, Halliday,
Goodrich, Gackle, Steele, Oakes, Rolla, Kulm, Crosby, Strasburg,
Powers Lake, Stanley, Williston, Turtle Lake, and Bottineau
524 PM CST Fri Jan 21 2022 /424 PM MST Fri Jan 21 2022/

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CST/9 PM MST/ THIS 
EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...All of western and central North Dakota.

* WHEN...Until 10 PM CST/9 PM MST/ this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. 

* ADDITIONAL DETAILS...Areas with fresh snowfall could see some 
  blowing snow through this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Hargrove
263 
WWUS73 KBIS 220238
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
838 PM CST Fri Jan 21 2022

NDZ001-002-009-010-017>020-031>034-040>045-220345-
/O.CAN.KBIS.WI.Y.0004.000000T0000Z-220122T0400Z/
Divide-Burke-Williams-Mountrail-McKenzie-Dunn-Mercer-Oliver-
Golden Valley-Billings-Stark-Morton-Slope-Hettinger-Grant-Bowman-
Adams-Sioux-
Including the cities of Parshall, Hettinger, Killdeer, Dickinson,
Mandan, Marmarth, New Leipzig, New Town, Watford City, Columbus,
Solen, Hazen, New England, Portal, Lignite, Mott, Beach, Beulah,
Center, Bowman, Medora, Selfridge, Bowbells, Carson, Elgin, Fort
Yates, Halliday, Crosby, Powers Lake, Stanley, and Williston
838 PM CST Fri Jan 21 2022 /738 PM MST Fri Jan 21 2022/

...WIND ADVISORY IS CANCELLED...

Strong winds are diminishing across western and parts of south 
central North Dakota.

$$

NDZ003>005-011>013-021>023-025-035>037-046>048-050-051-220400-
/O.CON.KBIS.WI.Y.0004.000000T0000Z-220122T0400Z/
Renville-Bottineau-Rolette-Ward-McHenry-Pierce-McLean-Sheridan-
Wells-Foster-Burleigh-Kidder-Stutsman-Emmons-Logan-La Moure-
McIntosh-Dickey-
Including the cities of Carrington, Fessenden, Wilton, Lamoure,
Glenburn, Dunseith, Sherwood, Tappen, Jamestown, Minot, Mcclusky,
Shell Valley, Wishek, Underwood, St. John, Bismarck, Harvey,
Napoleon, Rugby, Rolette, Drake, Towner, Ashley, Velva, Linton,
Mohall, Kulm, Garrison, Ellendale, Edgeley, Goodrich, Gackle,
Steele, Oakes, Rolla, Strasburg, Washburn, Turtle Lake, and
Bottineau
838 PM CST Fri Jan 21 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Much of central North Dakota.

* WHEN...Until 10 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. 

* ADDITIONAL DETAILS...Areas with fresh snowfall could see some 
  blowing snow through this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Hollan
739 
WWUS73 KBIS 220359
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
959 PM CST Fri Jan 21 2022

NDZ003>005-011>013-021>023-025-035>037-046>048-050-051-220500-
/O.EXP.KBIS.WI.Y.0004.000000T0000Z-220122T0400Z/
Renville-Bottineau-Rolette-Ward-McHenry-Pierce-McLean-Sheridan-
Wells-Foster-Burleigh-Kidder-Stutsman-Emmons-Logan-La Moure-
McIntosh-Dickey-
Including the cities of Carrington, Fessenden, Wilton, Lamoure,
Glenburn, Dunseith, Sherwood, Tappen, Jamestown, Minot, Mcclusky,
Shell Valley, Wishek, Underwood, St. John, Bismarck, Harvey,
Napoleon, Rugby, Rolette, Drake, Towner, Ashley, Velva, Linton,
Mohall, Kulm, Garrison, Ellendale, Edgeley, Goodrich, Gackle,
Steele, Oakes, Rolla, Strasburg, Washburn, Turtle Lake, and
Bottineau
959 PM CST Fri Jan 21 2022

...WIND ADVISORY WILL EXPIRE AT 10 PM CST THIS EVENING...

Strong northwest winds continue to gradually diminish. A few 
isolated gusts near 45 mph will remain possible through the early 
overnight hours.

$$

Hollan

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Jan 20, 10:35 AM MST, 2 hours 59 minutes earlier.

Area forecast discussion, Jan 20, 10:35 AM MST, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
1135 AM CST Thu Jan 20 2022

.UPDATE...
Issued at 1133 AM CST Thu Jan 20 2022

Wind Chill headlines will be allowed to expire as planned at 18Z.
Current wind chills have warmed to around advisory criteria at
the coldest and will continue to improve through the day.

UPDATE Issued at 859 AM CST Thu Jan 20 2022

Wind chills of -30 F to -45 F continue this morning across areas
near and north and east of the Missouri River. Wind Chill
headlines remain in good shape.

UPDATE Issued at 558 AM CST Thu Jan 20 2022

Minor changes to near-term sky cover grids with this update,
otherwise no changes needed to the going forecast. Temperatures
and wind chills have been highly variable across the area due to
efficient radiative cooling conditions and light winds, but
overall the wind chill headlines look to be in good shape and no
changes are planned.

&&

.SHORT TERM...(Today through Friday)
Issued at 334 AM CST Thu Jan 20 2022

Initially, the focus for the short term period will remain on the
wind chill headlines in place for much of western and central
North Dakota. Then, attention shifts more towards the
precipitation chances a deep shortwave is expected to bring Thursday
night into Friday as mixed p-types look to be in play.

Current observations and trends suggest that changes will likely
not be needed to the current wind chill headlines in place, and
they should be good to expire around the planned time of 18Z.
Heading into the afternoon, southwestern North Dakota is expected
to warm into the 20s as a warm front nudges into the area while
our eastern tier of counties will likely remain just below zero for
the time being. Heading into the evening and overnight hours, the
previously mentioned warm front associated with a surface low over
Canada and deep shortwave aloft will slide east through the CWA
bringing with it a band of (what may be) mixed precipitation.

As discussed in a previous update, now that hi-res model guidance
is becoming available for the time period in question, there is
growing confidence that there will be a loss of ice crystal
production aloft. This would allow for a mix of light snow and
freezing drizzle as the band moves through overnight, or even
areas of all freezing drizzle for a period of time. However, there
are also indications that the drier and warmer air moving in aloft
that would be responsible for the lack of ice crystal production
may lag behind the greatest synoptic forcing associated with the
warm front and surface trough. If this remains the case, then
there would likely be very little freezing drizzle except for
perhaps on the very back edge (western edge) of the precipitation
band. Regardless, this is something that will need to be
continuously monitored for future forecast updates.

Heading more into the day Friday, the drier and warmer air aloft
is expected to be more centered over western and central North
Dakota, just ahead of a cold front moving in which is also
associated with the surface low/trough. Despite less available
moisture aloft, deterministic guidance is indicating that at least
scattered light precipitation may occur with this front as it
quickly moves through the area during the late morning/early
afternoon. Assuming precipitation does occur, there would be
greater chances for freezing drizzle to be the dominant p-type
during this time period. However, with both possible bands of
precipitation very little accumulation is expected, especially
with any freezing drizzle due to the quick moving system and low
moisture.

.LONG TERM...(Saturday through Wednesday)
Issued at 334 AM CST Thu Jan 20 2022

Behind Friday's exiting shortwave, strong northwesterly flow aloft
is expected to set up across the northern Plains as a deep upper
low spins over the Hudson Bay and upper level high pressure sits
over the southwestern U.S. This will bring a chance for
precipitation with any embedded waves moving through the flow
aloft Saturday into Sunday, with a large surface temperature
gradient also expected across the state. There is still some
uncertainty at this time range as to exactly where the warmer and
colder air will set up, which may lead to some variability in the
temperature forecasts for the weekend, but in general the
southwest may see 30s to 40s for highs while the northeastern
corner of the state may see single digits.

Heading into the beginning of the upcoming work week,
deterministic ensemble mean guidance indicates that as the upper
low sitting over the Hudson Bay continues to spin, troughing aloft
may nudge further into our area, bringing another round of
precipitation chances Sunday night into Monday and another shot
of cold air to follow. The colder air will try to hang around on
Tuesday before the upper low starts to pull further north, with
dry conditions appearing likely heading into the middle of the
week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1133 AM CST Thu Jan 20 2022

VFR conditions to begin the forecast period. Then a front moves
through overnight, bringing MVFR to possibly IFR cigs/vsby and mixed
precipitation. Isolated light freezing drizzle may mix in with light
snow along this front. Strengthening wind at 1-2k ft to around 50kts
will bring LLWS to most terminals as well. Low ceilings remain
through the end of the 18Z TAF period across all terminals.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...AE
SHORT TERM...Gale
LONG TERM...Gale
AVIATION...AE
Hazardous weather outlook, Jan 20, 10:36 AM MST, 2 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
1136 AM CST Thu Jan 20 2022

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-211745-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
1136 AM CST Thu Jan 20 2022 /1036 AM MST Thu Jan 20 2022/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

EDWARDS

Nearby

Wind Advisories in North Dakota, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.